# SDR CALA2015030900147

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 37,243 hours, 12,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK FOR LT WING EMER LIGHTS INOPERATIVE.  SEE WORK ACCOMPLISHED ON NR 6174406.  R & R EMER EXIT LIGHT BATTERY PACK M1694 IAW AMM 33-51.  OPERATIONS CHECKED GOOD IAW AMM 33-51-06.
